Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalized exponents via Hall-Littlewood symmetric functions


Author: R. K. Gupta
Journal: Bull. Amer. Math. Soc. 16 (1987), 287-291
MSC (1985): Primary 22E46, 17B10, 05A15; Secondary 05A17
MathSciNet review: 876966
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E46, 17B10, 05A15, 05A17

Retrieve articles in all journals with MSC (1985): 22E46, 17B10, 05A15, 05A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15519-4
PII: S 0273-0979(1987)15519-4